MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.44MM
Model Number HUMERAL HEAD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Muscle/Tendon Damage (4532)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr stemless anatomic implant performed on (b)(6) 2024, due to cuff failure.The cuff failed approximately 4 years post the primary surgery.The hybrid poly was removed, leaving the peg in situ, the humeral head and the adaptor were explanted: smr humeral head ø44 mm (product code: 1322.09.440, lot#: 1905765 - ster.1900200).Smr stemless - 2mm eccentrical adaptor (product code: 1335.15.202, lot#: 1816780 - ster.1800383).· tt hybrid cemented glenoid #s low+2 (product code: 1379.59.102, lot#: 1907961 - ster.1900214).The implant was converted to reverse configuration using a hybrid reverse baseplate with two screws, a glenosphere and a reverse liner.The stemless core was left in situ.Patient's clinical details are unknown.Primary surgery took place on (b)(6) 2019.Event happened in (b)(6).
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot#: 1905765, no pre-existing anomaly was found on the (b)(4) devices manufactured with the same lot#.According to our records, at least 56 out of 68 humeral heads with lot#: 1905765 and ster.1900200 have been implanted and this is the only complaint received on this lot#.Device analysis: devices involved are not returning to limacorporate for further analysis.No additional details were available on this post-operative issue, specifically pre-operative x-rays related to the revision surgery were asked, but not available.Based on the very few information received, we are not able to further investigate the root cause of the event.However, considering that: check of manufacturing charts highlighted no anomalies on the involved lot#: 1905765.The cuff failed approximately 4 years post the primary implant.We cannot define the root cause of the event, but we can state that it was not product related.Pms data: the revision rate of smr anatomic stemless prosthesis due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions are required for this specific case.Limacorporate continues monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.44MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21136184
Report Number3008021110-2024-00101
Device Sequence Number6825342
Product Code KWT
UDI-Device Identifier08033390001380
UDI-Public08033390001380
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL HEAD
Device Catalogue Number1322.09.440
Device Lot Number1905765
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown